Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Issue 1
Issue 2
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Harina P. Waghamore and S. Rajeshwari
Weighted sharing of non-linear differential polynomials sharing small function with regard to multiplicity
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Harina P. Waghamore
S. Rajeshwari
Find more articles with the same subject classes
Primary
30D35
Find more articles with the same keywords
meromorphic function
weighted sharing
nonlinear differential polynomials
Downloads
Abstract
Abstract
Full article
Full article